MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-LEGACY PCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-LEGACY PCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 6300
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: event date is unknown; it is known that the event happened at the beginning of october.E1: initial reporters address 1; (b)(6).E1: initial reporers address 2; (b)(6).One device was received for analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.The customer reported event was duplicated.Visual test performed and found damage to the rear housing.Functional testing performed and found the air detector is defective.The rear housing and air detector was replaced.
 
Event or Problem Description
It was reported that the device air problem was detected.The problem was detected when the tubing was placed before use on patient.

Brand Name
CADD-LEGACY PCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20918220
Report Number3012307300-2024-14835
Device Sequence Number5294420
Product Code MEA
UDI-Device Identifier10610586019357
UDI-Public(01)10610586019357(11)060419
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6300
Device Catalogue Number21-6300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Initial Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown